# SDR AALA201712269034

- Difficulty date: December 10, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION OF FLOOR PANEL 261AG BETWEEN FR 64 TO FR 66 AT RIGHT BUTTLINE -Y765 TO LEFT BUTTLINE Y765. REPLACED FLOOR PANEL 261AG BETWEEN FR 64 TO FR 66 AT RIGHT BUTTLINE -Y765 TO LEFT BUTTLINE Y765 PER SRM 53-02-00-300-011 FIGURE 20109 AND IRM 9701 REVISION G.
